# SDR 2022FA0000167

- Difficulty date: March 24, 2022
- Submitted: March 24, 2022
- Operation: General aviation
- Aircraft: N394DC
- Make and model: Dorner DO328300
- Aircraft serial: 3174
- Aircraft time: 17,749 hours, 13,099 cycles
- System (JASC): 2610 · Detection System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT N394DC ABORTED TAKEOFF RW25 DUE TO MOMENTARY ENGINE FIRE INDICATOR; PILOT TAXIED AIRCRAFT BACK TO GATE WITHOUT ANY ISSUES NOTED.  MX TIGHTENED BLEED LINE ON LEFT ENGINE AND PERFORMED ENGINE RUN UP AT TAKEOFF POWER AND NO FURTHER DEFECTS NOTED.
